# SDR SWIA202162380

- Difficulty date: August 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING INBD GROUND SPOILER HAS CORRODED ATTACHING HARDWARE ON CENTER HINGE   (C-CHECK RO 11-05-2021)   REMOVED RH WING INBD GROUND SPOILER CENTER HINGE ATTACHING HARDWARE REF CRJ 700 AMM 27-65-01-000-801 CONFIG (A01)  /  INSTALLED NEW HARDWARE 1 SLEEVE 1 NUT 1 COTTER PIN 1 WASHER AND 1BOLT. ON RH WING INBD GROUND SPOILER REF CRJ AMM 27-65-01-400-801 CONFIG (A01) / OPS CHECK GOOD
